# SDR DALA2016081706051

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 73,952 hours, 56,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE ENVELOPE APPEARS TO BE COMING UNDONE AND UNABLE TO FASTEN TO SECURE COVERING ON SLIDE.  REMOVED AND REPLACED THE SLIDE IAW AMDS 5350-4644.
